A critical comment on the ‘multiple variance Brownian motion’ model of Smaers et al. (2016)

Journal Article

Full Text

Duke Authors

Cited Authors

  • Griffin, RH; Yapuncich, GS

Published Date

  • May 1, 2017

Published In

Volume / Issue

  • 121 / 1

Start / End Page

  • 223 - 228

Published By

Electronic International Standard Serial Number (EISSN)

  • 1095-8312

International Standard Serial Number (ISSN)

  • 0024-4066

Digital Object Identifier (DOI)

  • 10.1093/biolinnean/blw030

Language

  • en